MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC PUERTO RICO VILLALBA ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number AFAPRO23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Tachycardia (2095); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a pulmonary vein isolation procedure using the catheter afapro23 afa pro 23, the patient experienced st segment elevation after the first cryo ablation in the left inferior pulmonary vein.Freeze parameters were normal at -63 degrees for 180 seconds, and the onset of st segment elevation occurred 2 minutes and 45 seconds into the freeze.Interventional cardiology was contacted, and 10mg intravenous vasodilator medication was administered.The procedure was aborted under general anesthesia.Coronary angiography revealed completed occlusion of the right coronary artery and chronic coronary artery disease in the left main/left anterior descending arteries.The patient exhibited small runs of ventricular tachycardia and premature ventricular contractions, which were treated with 150mg of an antiarrhythmic medication.An interventionalist injected 300mcg intracoronary vasodilator medication into the aortic root/right coronary artery, which immediately resolved the st segment elevation.The event was diagnosed as acute coronary spasm.The patient was stable, transferred to the intensive care unit for medical management, and underwent a computed tomography surgery consult.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 4fc12 (0012741791) product type: sheath product id: 2ach15 (b)(6) product type: mapping catheter product id: nitron (b)(6) product type: console.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: data files were reviewed and the reported afapro23 catheter of lot number 24079 was shown to have six applications on the reported event date without any system notices or anomalies.Images files were received showing a graph of four treatments for the balloon catheter on the date of (b)(6) 2025.Two images were received showing electrocardiogram (ecg) and temperature data.In conclusion, the reported coronary spasm, st elevation and aborted under general anesthesia occurred.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician and the adverse event could not be confirmed via data analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22772114
Report Number2649622-2025-21713
Device Sequence Number9621771
Product Code OAE
UDI-Device Identifier00763000707774
UDI-Public(01)00763000707774(17)260223(10)24079
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model NumberAFAPRO23
Device Catalogue NumberAFAPRO23
Device Lot Number24079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight79 KG